The Annals of Mathematical Statistics

On the Asymptotic Theory of Fixed-Width Sequential Confidence Intervals for the Mean

Y. S. Chow and Herbert Robbins

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 2 (1965), 457-462.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700156

Digital Object Identifier
doi:10.1214/aoms/1177700156

Mathematical Reviews number (MathSciNet)
MR172423

Zentralblatt MATH identifier
0142.15601

JSTOR
links.jstor.org

Citation

Chow, Y. S.; Robbins, Herbert. On the Asymptotic Theory of Fixed-Width Sequential Confidence Intervals for the Mean. Ann. Math. Statist. 36 (1965), no. 2, 457--462. doi:10.1214/aoms/1177700156. https://projecteuclid.org/euclid.aoms/1177700156


Export citation